| Model Number |
MT22608 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No product or data was provided for evaluation.Confirmation of the issue was undetermined.The probable cause could not be determined.No additional event or patient information is available.
Additional Manufacturer Narrative
(b)(4).